American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] R. Brahami. Cluster $\mathcal X$-varieties for dual Poisson–Lie groups. I. St. Petersburg Math. J. 22 (2011) 183-250. MR 2668124.
Abstract, references, and article information   
View Article: PDF

[2] William D. Kirwin and Alejandro Uribe. Theta functions on the Kodaira-Thurston manifold. Trans. Amer. Math. Soc. 362 (2010) 897-932. MR 2551510.
Abstract, references, and article information   
View Article: PDF

[3] Shrawan Kumar. On the Cachazo-Douglas-Seiberg-Witten conjecture for simple Lie algebras. J. Amer. Math. Soc. 21 (2008) 797-808. MR 2393427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Errata for ``The Octonions''. Bull. Amer. Math. Soc. 42 (2005) 213-213.
Abstract, references, and article information
View Article: PDF

[5] John C. Baez. The octonions. Bull. Amer. Math. Soc. 39 (2002) 145-205. MR 1886087.
Abstract, references, and article information
View Article: PDF

[6] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yi Ming Zou. Crystal bases for $U_{q}(\Gamma(\sigma_{1},\sigma_{2},\sigma_{3}))$. Trans. Amer. Math. Soc. 353 (2001) 3789-3802. MR 1837259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bertram Kostant. On Laguerre polynomials, Bessel functions, Hankel transform and a series in the unitary dual of the simply-connected covering group of $Sl(2,\mathbb R)$. Represent. Theory 4 (2000) 181-224. MR 1755901.
Abstract, references, and article information   
View Article: PDF

[9] John D. Lorch. An orthogonal family of polynomials on the generalized unit disk and ladder representations of $U(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 3755-3762. MR 1458255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Moshé Flato, Jacques C. H. Simon and Erik Taflin. Asymptotic completeness, global existence and the infrared problem for the Maxwell-Dirac equations. Memoirs of the AMS 127 (1997) MR 1407900.
Book volume table of contents   

[11] Yu Chen. On representations of affine Kac-Moody groups and related loop groups. Trans. Amer. Math. Soc. 348 (1996) 3733-3743. MR 1361638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhao Qiang. The indices, the nullities and the stability of totally geodesic submanifolds in the complex quadratic hypersurfaces: $Q_m=SO(m+2)/SO(m)\times SO(2)$. Proc. Amer. Math. Soc. 124 (1996) 2501-2512. MR 1322937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. J. Beerends and E. M. Opdam. Certain hypergeometric series related to the root system $BC$ . Trans. Amer. Math. Soc. 339 (1993) 581-609. MR 1123450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Ongay-Larios and O. A. Sánchez-Valenzuela. $R\sp {1\vert 1}$-supergroup actions and superdifferential equations . Proc. Amer. Math. Soc. 116 (1992) 843-850. MR 1143224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. G. Kalnins and Willard Miller. $R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 244 (1978) 241-261. MR 506618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. P. Boyer, E. G. Kalnins and Willard Miller. $R$-separable coordinates for three-dimensional complex Riemannian spaces . Trans. Amer. Math. Soc. 242 (1978) 355-376. MR 496814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roger E. Howe. On the character of Weil's representation . Trans. Amer. Math. Soc. 177 (1973) 287-298. MR 0316633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1